# SDR UIEA2021040200787

- Difficulty date: April 1, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 103,684 hours, 22,004 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU RELIABILITY COLD START ACCOMPLISHED ONT-RFD SAT -59/ FL390/ START UNSUCCESSFUL/ 3 ATTEMPTS. ITEM #3: DURING THE 2ND APU START APU "OIL Q" WENT FROM FULL TO "0.25" IT SUBSEQUENTLY AKO DISPLAYED "ADD" TEMPORARILY.( SERVICED APU OIL IAW AMM 12-00-00. TRANSFERRED TO MDDR 144694 FOR APU COLD SOAK IAW MEL 25-AP-01. CAT N, DUE 01APR22. PLACARD INSTALLED. )
